It has been nearly one month since the Angioplasty procedure. I have gone to see the doctor for my followup after the procedure. My rashes has gone.
However, due to the concoction of medicine I am force to take, most for thinning of the blood, I was earlier informed that side effects might occur. Side effects such as bleeding. For example, if you have issues with your gums, that it easily bleeds, it will start bleeding after taking the medicine in a few days. So after taking the medicine for a few days, I started to bleed internally.
Informed my specialist doctor, and I was advised to meet another specialist. But Allah S.W.T. knows better, even after setting up appointment to see the other specialist, it did not materialize. Alhamdulillah with the medicine given my specialist doctor, my internal bleeding has stopped for about a week now. Please pray that all bleeding will not happen again. I consider myself a strong person, but seeing blood still can make me sick.
Now for the next stage, eating right and exercising. Ermm… this is tough! Changing one’s lifestyle is not easy…..